Downloads: 156 | Views: 189
Research Paper | Mathematics | India | Volume 8 Issue 12, December 2019
On Topological Transitivity
Dr. Bharathi K | Shabbir Ahmed 
Abstract: Topological transitivity is an important property in the setting of discrete dynamical systems, as it represents a type of complex global behavior, which is equivalent to some kind of chaos. This necessitates the study of conditions ensuring transitivity for various systems. Such conditions, for maps on intervals, have been in , ,  etc. Since it is not always possible to exhibit dense orbits, or to construct a topological Conjugacy with known topologically transitive maps, these results have acquired practical value. In the present work, we provide elementary proofs for some known results in this context, and also improve them.
Keywords: piecewise differentiability, leo, c-point
Edition: Volume 8 Issue 12, December 2019,
Pages: 258 - 259